1. SOME RESULTS ON THE COMPLEMENT OF THE INTERSECTION GRAPH OF SUBGROUPS OF A FINITE GROUP

S. Visweswaran; P. Vadhel

Volume 7, Issue 2 , Winter and Spring 2020, Pages 105-130

Abstract
  Let G be a group. Recall that the intersection graph of subgroups of G is an undirected graph whose vertex set is the set of all nontrivial subgroups of G and distinct vertices H,K are joined by an edge in this graph if and only if the intersection of H and K is nontrivial. The aim of this article is ...  Read More

2. THE SPECTRAL DETERMINATION OF THE MULTICONE GRAPHS Kw ▽ C WITH RESPECT TO THEIR SIGNLESS LAPLACIAN SPECTRA

A. Zeydi Abdian; Gh. H. Fath-Tabar; M. Rahmani Moghaddam

Volume 7, Issue 2 , Winter and Spring 2020, Pages 131-141

Abstract
  The main aim of this study is to characterize new classes of multicone graphs which are determined by their signless Laplacian spectra. A multicone graph is defined to be the join of a clique and a regular graph. Let C and K w denote the Clebsch graph and a complete graph on w vertices, respectively. ...  Read More

3. A GRAPH WHICH RECOGNIZES IDEMPOTENTS OF A COMMUTATIVE RING

H. Dorbidi; S. Alikhani

Volume 7, Issue 2 , Winter and Spring 2020, Pages 143-154

Abstract
  In this paper we introduce and study a graph on the set of ideals of a commutative ring $R$. The vertices of this graph are non-trivial ideals of $R$ and two distinct ideals $I$ and $J$ are adjacent if and only $IJ=I\cap J$. We obtain some properties of this graph and study its relation to the structure ...  Read More

4. P-CLOSURE IN PSEUDO BCI-ALGEBRAS

H. Harizavi

Volume 7, Issue 2 , Winter and Spring 2020, Pages 155-165

Abstract
  In this paper, for any non-empty subset C of a pseudo BCI-algebra X, the concept of p-closure of C, denoted by C(pc), is introduced and some related properties are investigated. Applying this concept, a characterization of the minimal elements of X is given. It is proved that C(pc) is the least closed ...  Read More

5. A KIND OF F-INVERSE SPLIT MODULES

M. Hosseinpour; A. R. Moniri Hamzekolaee

Volume 7, Issue 2 , Winter and Spring 2020, Pages 167-178

Abstract
  Let M be a right module over a ring R. In this manuscript, we shall study on a special case of F-inverse split modules where F is a fully invariant submodule of M introduced in [12]. We say M is Z 2(M)-inverse split provided f^(-1)(Z2(M)) is a direct summand of M for each endomorphism f of M. We prove ...  Read More

6. A CHARACTERIZATION FOR METRIC TWO-DIMENSIONAL GRAPHS AND THEIR ENUMERATION

M. Mohagheghy Nezhad; F. Rahbarnia; M. Mirzavaziri; R. Ghanbari

Volume 7, Issue 2 , Winter and Spring 2020, Pages 179-187

Abstract
  ‎The \textit{metric dimension} of a connected graph $G$ is the minimum number of vertices in a subset $B$ of $G$ such that all other vertices are uniquely determined by their distances to the vertices in $B$‎. ‎In this case‎, ‎$B$ is called a \textit{metric basis} for $G$‎. ‎The ...  Read More

7. COMPUTING THE EIGENVALUES OF CAYLEY GRAPHS OF ORDER p2q

M. Ghorbani; A. Seyyed-Hadi; F. Nowroozi-Larki

Volume 7, Issue 2 , Winter and Spring 2020, Pages 189-203

Abstract
  A graph is called symmetric if its full automorphism group acts transitively on the set of arcs. The Cayley graph $\Gamma=Cay(G,S)$ on group $G$ is said to be normal symmetric if $N_A(R(G))=R(G)\rtimes Aut(G,S)$ acts transitively on the set of arcs of $\Gamma$. In this paper, we classify all connected ...  Read More

8. A GENERALIZATION OF PRIME HYPERIDEALS IN KRASNER HYPERRINGS

L. Kamali Ardekani; B. Davvaz

Volume 7, Issue 2 , Winter and Spring 2020, Pages 205-216

Abstract
  In this paper, ‎we extend the notion of 2-absorbing ideal on rings to Krasner hyperrings. In fact, we give a characterization of new generalization of prime hyperideals in Krasner hyperrings by introducing 2-absorbing hyperideals‎. ‎We present some illustrative examples. Also, we study fundamental ...  Read More

9. EQUALIZERS IN THE CATEGORIES FUZZ AND TOPFUZZ

Gh. Mirhosseinkhani; N. Nazari

Volume 7, Issue 2 , Winter and Spring 2020, Pages 217-226

Abstract
  It is well known that the categories Fuzz of fuzzes and TopFuzz of topological fuzzes are both complete and cocomplete, and some categorical properties of them were introduced by many authors. In this paper, we introduce the structure of equalizers in these categories. In particular, we show that every ...  Read More

10. ON SEMICOVERING, SUBSEMICOVERING, AND SUBCOVERING MAPS

M. Kowkabi; B. Mashayekhi; H. Torabi

Volume 7, Issue 2 , Winter and Spring 2020, Pages 227-244

Abstract
  In this paper, by reviewing the concept of subcovering and semicovering maps, we extend the notion of subcovering map to subsemicovering map. We present some necessary or sufficient conditions for a local homeomorphism to be a subsemicovering map. Moreover, we investigate the relationship between these ...  Read More

11. ON LOCAL ANTIMAGIC CHROMATIC NUMBER OF GRAPHS

S. Shaebani

Volume 7, Issue 2 , Winter and Spring 2020, Pages 245-256

Abstract
  A {\it local antimagic labeling} of a connected graph $G$ with at least three vertices, is a bijection $f:E(G) \rightarrow \{1,2,\ldots , |E(G)|\}$ such that for any two adjacent vertices $u$ and $v$ of $G$, the condition $\omega _{f}(u) \neq \omega _{f}(v)$ holds; where $\omega _{f}(u)=\sum ...  Read More

12. ON PRIMARY IDEALS OF POINTFREE FUNCTION RINGS

M. Abedi

Volume 7, Issue 2 , Winter and Spring 2020, Pages 257-269

Abstract
  We study primary ideals of the ring $\mathcal{R}L$ of real-valued continuous functions on a completely regular frame $L$. We observe that prime ideals and primary ideals coincide in a $P$-frame. It is shown that every primary ideal in $\mathcal{R}L$ is contained in a unique maximal ideal, and an ideal ...  Read More

13. A REDUCTION IN THE SEARCH SPACE OF QC-LDPC CODES WITH GIRTH 8

F. Amirzade; M. Alishahi; M.R. Rafsanjani-Sadeghi

Volume 7, Issue 2 , Winter and Spring 2020, Pages 271-280

Abstract
  In this paper, we define a structure to obtain exponent matrices of girth-8 QC-LDPC codes with column weight 3. Using the difference matrices introduced by Amirzade et al., we investigate necessary and sufficient conditions which result in a Tanner graph with girth 8. Our proposed method contributes ...  Read More

14. FILTER REGULAR SEQUENCES AND LOCAL COHOMOLOGY MODULES

J. Azami

Volume 7, Issue 2 , Winter and Spring 2020, Pages 281-290

Abstract
  Let R be a commutative Noetherian ring. In this paper we consider some relations between filter regular sequence,regular sequence and system of parameters over R-modules. Also we obtain some new results about cofinitness and cominimaxness of local cohomology modules.  Read More

15. SOME NEW CONSTRUCTIONS OF LINEAR CODES INCLUDING A WIDE FAMILY OF MDS CODES

A. Rafieepour; M. Mazrooei

Volume 7, Issue 2 , Winter and Spring 2020, Pages 291-300

Abstract
  Let ‎$‎\mathbb{Z}_p‎$‎ be the finite field of integers modulo ‎$‎p‎$‎, where ‎$‎p>3‎$‎ is a prime integer. This paper presents new constructions of linear codes over ‎$‎\mathbb{Z}_p‎$‎‎. Based on our construction, linear codes of ...  Read More

16. SERRE SUBCATEGORY, LOCAL HOMOLOGY AND LOCAL COHOMOLOGY

S. O. Faramarzi; Z. Barghsouz

Volume 7, Issue 2 , Winter and Spring 2020, Pages 301-314

Abstract
  We show some results about local homology modules and local cohomology modules concerning to being in a serre sub category of the category of R-modules. Also for an ideal I of R we define the concept of CI condition on a serre category, which seems dual to CI condition of Melkerson [1]. ...  Read More

17. ORDER DENSE ESSENTIALITY AND BEHAVIOR OF ORDER DENSE INJECTIVITY

L. Shahbaz

Volume 7, Issue 2 , Winter and Spring 2020, Pages 315-334

Abstract
  In this paper, we study the categorical and algebraic properties, such as limits and colimits of the category Pos-S with respect to order dense embeddings. Injectivity with respect to this class of monomorphisms has been studied by the author and used to obtain information about injectivity ...  Read More